# SDR 95ZZZW407

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Lt Aft Fus
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, BARE METAL AND FRAT CORROSION LEFT AFT FUS FAIRING CONTACT AREA ON FUSELAGE.  BURNISHED WORN AREA PER SRM 51-10-1, INSTALLED INTERNAL REPAIR PER SRM 53-30-3 FIG 4.  ALSO, INSTALLED AN EXTERNAL REPAIR 2 INCHES BY 1 INCH AS PER SRM 53-30-3 FIG 5 ON AREAS FOUND TO BE BEYOND LIMITS.  TOTAL CYCLES 29235.
